Toggle Main Menu Toggle Search

Open Access padlockePrints

The cyclic and simplicial cohomology of l1(N)

Lookup NU author(s): Dr Frederic Gourdeau, Professor Barry Johnson, Dr Michael White


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Let A= l1(Z+) be the unital semigroup algebra of N. We show that the cyclic cohomology groups ℋCn(A, A′) vanish when n is odd and are one dimensional when n is even (n ≥ 2). Using Connes' exact sequence, these results are used to show that the simplicial cohomology groups ℋn(A, A′) vanish for n ≥ 2. The results obtained are extended to unital algebras l1(S) for some other semigroups of R. © 2005 American Mathematical Society.

Publication metadata

Author(s): Gourdeau F, Johnson BE, White MC

Publication type: Article

Publication status: Published

Journal: Transactions of the American Mathematical Society

Year: 2005

Volume: 357

Issue: 12

Pages: 5097-5113

Print publication date: 01/12/2005

ISSN (print): 0002-9947

ISSN (electronic): 1088-6850

Publisher: American Mathematical Society


DOI: 10.1090/S0002-9947-05-03702-5


Altmetrics provided by Altmetric